On the Existence of Solutions of a Class of SDEs with Discontinuous Drift and Singular Diffusion

Gunther Leobacher, Michaela Szölgyenyi, Stefan Thonhauser

Publication: Scientific journalJournal articlepeer-review

Original languageEnglish
Pages (from-to)1 - 14
JournalElectronic Communications in Probability
Volume20
Issue number6
Publication statusPublished - 2015

Austrian Classification of Fields of Science and Technology (ÖFOS)

  • 401117 Viticulture
  • 101024 Probability theory
  • 101007 Financial mathematics

Cite this